First off get plenty of Gatorade & get Imodium. The first few days will be the worst depending also on how much he was taking. He was not on them very long so that will help. Also vitamins help. The best way to deal with it is to keep moving and getting fresh air!
Also make sure he eats that helps a lot in the healing!
Keep us posted please and we are here for you!
We are here to help! Most of us have been threw this, but make sure he gets some type of care to stay sober. NA, AA very important at staying sober!
Hi!! Bears is right on, she gives really good advice here. Your son will probably experience some flu-like symptoms, nausea, diarrhea, lots of sweating, hot/cold flashes, and muscle aches. It is so important to stay hydrated and eat, even if it's just some broth and crackers. Your son is so young, he has his whole life ahead of him, I'm sending prayers to you both!! Wish him luck for me, and tell him to stay strong!!
Thank you so much Frogger!
Here we are. 14 hrs since he took his last pill. He is nauseated but doing OK. I have Gatorade, soup crackers imodium, tylenol pm, bananas, vitamins, pepto, and all the love and support a momma can have. Thank you for your support and your encouragement.